Home » Frequently asked Questions on Health » What causes burning sensation in my throat?

What causes burning sensation in my throat?

Q: I am a 24 years old man suffering from burning sensation in the upper part of my throat early in the morning for the last four weeks. I am taking medicine (Finastaride 1 mg) for hair fall treatment. My hair gradually started growing after taking medicine. But the hair fall problem has recurred. What causes burning sensation in my throat?

A:It appears that you are having hyperacidity. It may or may not be related to finasteride, which does cause pharyngitis (inflammation of throat) in some patients. Unfortunately the efficacy of finasteride is not very high in patients of Asian descent due to genetic reasons.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------